Processing math: 100%

On the existence and uniqueness of extensions of semi-Holder real-valued functions

Abstract

Let (X,d) be a quasi-metric space, y_{0}\in X a fixed element and Y a subset of X such that y_{0}\in Y. Denote by (\Lambda_{\alpha,0}(Y,d),\Vert \cdot|_{Y,d}^{\alpha}) the asymmetric normed cone of real-valued d-semi-H\”{o}lder functions defined on Y of exponent \alpha \in(0,1], vanishing in y_{0}, and by (\Lambda_{\alpha,0}(Y,\bar {d}),\Vert \cdot|_{Y,\bar{d}}^{\alpha}) the similar cone if d is replaced by conjugate \bar{d} of d.

Authors

Costică Mustăţa
Tiberiu Popoviciu Institute of Numerical Analysis, Romania

Keywords

Extensions, semi-Lipschitz functions, semi-Holder functions, best approximation, quasi-metric spaces.

Paper coordinates

C. Mustăţa, On the existence and uniqueness of extensions of semi-Holder real-valued functions, Rev. Anal. Numer. Theor. Approx., 39 (2010) no. 2, 134-140.

PDF

About this paper

Journal

Revue Analysis Numer Theor. Approx.

Publisher Name

Publishing House of the Romanian Academy

Print ISSN

2502-059X

Online ISSN

2457-6794

google scholar link

2010

Related Posts